Enhancement of pentylenetetrazol (PTZ) induced convulsions following clonidine withdrawal in rats

R. J. Summers, J. Papanicolaou, F. J.E. Vajda, W. J. Louis

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
JournalNeuroscience Letters
Volume27
Issue numberSuppl. 8
Publication statusPublished - 1 Jan 1982

Cite this

@article{0fcb54ca3ed14c0e899d5fd64890a98d,
title = "Enhancement of pentylenetetrazol (PTZ) induced convulsions following clonidine withdrawal in rats",
author = "Summers, {R. J.} and J. Papanicolaou and Vajda, {F. J.E.} and Louis, {W. J.}",
year = "1982",
month = "1",
day = "1",
language = "English",
volume = "27",
journal = "Neuroscience Letters",
issn = "0304-3940",
publisher = "Elsevier",
number = "Suppl. 8",

}

Enhancement of pentylenetetrazol (PTZ) induced convulsions following clonidine withdrawal in rats. / Summers, R. J.; Papanicolaou, J.; Vajda, F. J.E.; Louis, W. J.

In: Neuroscience Letters, Vol. 27, No. Suppl. 8, 01.01.1982.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Enhancement of pentylenetetrazol (PTZ) induced convulsions following clonidine withdrawal in rats

AU - Summers, R. J.

AU - Papanicolaou, J.

AU - Vajda, F. J.E.

AU - Louis, W. J.

PY - 1982/1/1

Y1 - 1982/1/1

UR - http://www.scopus.com/inward/record.url?scp=0020081098&partnerID=8YFLogxK

M3 - Article

VL - 27

JO - Neuroscience Letters

JF - Neuroscience Letters

SN - 0304-3940

IS - Suppl. 8

ER -